alldaychemist took my visa credit card, but before I could only pay via bitcoin (I used coinbase), so it has changed.
250mg disulfiram apparently isn't a controlled substance. I'm not sure if that means if you need a prescript
ion or not. I'm not sure if a pharmacy would just give it to you, but why pay $700 when you pay $30 online.
of course you shouldn't use any alcohol based tenures. I wouldn't take any prescript
ion drugs with it myself. But saying that, even if you could take tintures or other lyme meds, - lets say the tintures were water based, to me they are 1% effective as my one week experience with disulfiram. I've probably made an entire month+ progress with just one week.
there are interactions with disulfiram, you should google and research them. if you have liver problems, or suspect this, you should definitely get a test from your doctor. I did not and I am fine.
I don't think you should start off at 250mg (one pill) a day. The post mentioning Dr. Liegner starting off at low dosage -- 62.5mg, every three days, is probably best. I did 1/4 of a 250mg pill for a day, waited 48 hours, it hit a bunch of stuff, took it again. It was in the range of 50-75mg (1/4 pill). The last two nights I have done 1/2 pill, 125mg-ish. In the last 8 days I have only _3_ pills. I will start 250mg tomorrow night!
I feel incredible. Given I was already at "95%", it is hitting things I didn't know I had. I having no issues EXCEPT I can't sleep. I feel more than better. I think this has to do with the large Vitamin B3 non-niacin niacinamide -- 2 to 3 grams a day and L-2G/day Argintine. I'm not sure if it is either or, or both, or the Zinc/Selenium/Magnesium Sulfate/Potassium-Iodine/Table salt and fasting every other day or at least 18 hours, but I am feeling absolutely W O N D E R F U L.
You have to note that disulfiram has a long half life - 120 hours. What this means is if you take 50mg, in 120 hours ( 5 days) you will have half left -- so 25mg. This means this:
day 1 - take 50mg, you have 50mg in your body
day 2 - take 50mg, you have 100mg
day 3 - take 50mg, you have 150mg
day 4 - take 50mg, you have 200mg
day 5 - take 50mg, you have 50 + 50 + 50 + 50 + HALF of day 1's dose or 25 or _225mg_ in your body
of course this is a trivialized version of events it isn't going to magically be 50 and suddenly 25mg on day 5, it will be in between. And if you break the pill in 1/4 and it is the short side ... 40mg or a bigger chunk, ... 75mg, etc.
because of the large half life -- you "load up" and accumulate. When it hits something or you feel bad, skip a day -- it's still there and half of it will be gone in 5 more days. For me I ran out of dopamine on day 5 and felt depressed - but I knew it was chemical (I was out of dopamine because you can't be happy 24hr 5+ straight) and wasn't real. I'm very very happy and just waited and it lifted
that being said, there appears to be a threshold-delayed-die-off effect with killing lyme. It'll hit something small and up front in the beginning, you'll feel fine for 3 days.. or a week, or two weeks, then all the sudden BAM! somewhere something finally gave in and it'll feel that you hit something big or hard, you might feel bad for 3 days. Then after this you will feel great because you've reduce the lyme load. This happened to me on other medications -- like Amoxicillin or Ivermectin, you would get this delayed effect. I have not experienced it yet with disulfiram. I'm pretty sure everyone knows about
this or experienced it if you've done treatment for a long time -- just saying. But my point is the "Load Up" with the 120 hour half life you must pay attention to this threshold-delayed-die-off effect.
Given this medication is very effective I to iterate: I really think you should start it at very low dosage -- 50 or 75mg, wait 3 days, whoever posted this advice: Thank you
For me I think it was the Vitamin B3 niacinamide that helped me the most with Disulfiram. It appears to convert the die-off into a morphine like substance, giving a long term 4-5 day euphoria. Don't forget to enjoy your free morphine trip.
If this really is a bio-weapon and if this die-off-niacinamide-to-morphine link can be proven, then this is a major flaw as a weapon. Because infected soliders could just take disulfiram and B3 and be jacked up on morphine-like substances, unable to sleep -- basically become super soliders. Whoopts, ...
Post Edited (oregonhay) : 9/1/2019 11:12:55 AM (GMT-6)